# SDR V0XD20210302011

- Difficulty date: January 21, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT VERTICAL STAB TO FUSELAGE DRAG ANGLE CRACKED . CORRECTIVE ACTION: REPAIRED L/H AFT DRAG ANGLE IAW BOMBARDIER REO 670-55-31-018 REV A, DATED 2016-11-10 REFER TO AVMAX W/O: 80989 W/C: 1184.
